If you need an accessible version of this item please contact JSTOR User Support

Cube Slicing in Rn

Keith Ball
Proceedings of the American Mathematical Society
Vol. 97, No. 3 (Jul., 1986), pp. 465-473
DOI: 10.2307/2046239
Stable URL: http://www.jstor.org/stable/2046239
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Cube Slicing in Rn
Preview not available

Abstract

We prove that every (n - 1)-dimensional section of the unit cube in Rn has volume at most $\sqrt2$. This upper bound is clearly best possible.

Page Thumbnails

  • Thumbnail: Page 
465
    465
  • Thumbnail: Page 
466
    466
  • Thumbnail: Page 
467
    467
  • Thumbnail: Page 
468
    468
  • Thumbnail: Page 
469
    469
  • Thumbnail: Page 
470
    470
  • Thumbnail: Page 
471
    471
  • Thumbnail: Page 
472
    472
  • Thumbnail: Page 
473
    473